# SDR CALA9600689

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH AND 1.5 INCH CRACK IN FRAME AT STA 480 BETWEEN STRINGER 22L AND 23L.  THE CRACKED FRAME SECTION WAS REMOVED, A NEW FRAME SECTION WAS FABRICATED AND INSTALLED IAW BOEING DRAWING NR 65C25113.
